# SDR HNAA9792135

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire Harness
- Part number: 82455011007
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,420 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3426 - PHF-PHL - WHEN AUTOFEATHER IS SELECTED, POWER UPTRIM LIGHT ILLUMINATES AND NR 1 ALTERNATE FEATHER PUMP LIGHT ILLUMINATES.  REMOVED AND REPLACED NR 2 ENGINE STRUT HARNESS.  (M)
